# SDR USAA2014031700018

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 18,741 hours, 6,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100143036
- Condition: Miswired
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT ROW 14 LT INOPERATIVE.  REPINED WALL DISCONNECT PLUG AT ROW 14 EMERGENCY PATH LIGHT IAW ESPM 20-44-24.
